# SDR 0601906307

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK UPPER DECK LT EMERGENCY DOOR BATTERY TEST FAILED.  REPLACED BATTERY PACK PER AMM 52-23-14 AND TESTED OK.
